# SDR 2006FA0000929

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: General aviation
- Aircraft: N91LF
- Make and model: Agusta A109E
- Aircraft serial: 11509
- Aircraft time: 1,670 hours
- Engine: Tmeca ARRIUS2K1
- Engine time: 1,670 hours, 2,048 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT CAME ON APPROACH TO LANDING. REMOVED GAS GENERATOR MAG PLUG FOUND COVERED WITH METAL CHIPS. PROBABLE CAUSE BEARING FAILURE.
